I used a drop last night because I got soap in my eye and I thought this was something similar to prednisone, which would have soothed the eye. :(
Just wait it out. Next time you get something like soap in the eye, you are better off using an artificial tear product. You dont really want to use a steroid for something like that. In some cases, like if you scratched the cornea, you wouldnt want to use steroids-it could actually make the problem worse! You should never put a steroid drop in the eye without an ophthalmologists approval, it can cause serious consequences! Stick to using artificial tears. Your pupil should go back to normal within 24 hours-more likely less time than that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prednisone - how do you counteract the jittery speedy feeling and not be able to sleep. I am on day?
Posted 26 Jun 2013 • 2 answers
Posted 19 Jul 2014 • 1 answer
Hello Actemra users, anyone having issues with eyes on ACtemra? Dry eye and painful red eye lids. IF
Posted 18 Feb 2016 • 0 answers
Posted 11 Apr 2016 • 0 answers
Posted 5 Jul 2016 • 0 answers